MAUDE Adverse Event Report: AURORA SPINE, INC. APOLLO; APOLLO ANTERIOR CERVICAL PLATE

AURORA SPINE, INC. APOLLO; APOLLO ANTERIOR CERVICAL PLATE
Model Number 115-002-32
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only the device identifier (hibcc) is known: (b)(4) for this report.Enginering investigation is ongoing.No definitive conclusions have been reached to date.
 
Event or Problem Description
Revision surgery was required after apollo locking plates were broken.The original surgery date was (b)(6) 2024.A revision surgery was completed on (b)(6) 2025.

Brand Name
APOLLO
Common Device Name
APOLLO ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
AURORA SPINE, INC.
1930 palomar point way
suite 103
carlsbad CA 92008
Manufacturer (Section G)
AURORA SPINE, INC.
1930 palomar point way
suite 103
carlsbad CA 92008
Manufacturer Contact
laszlo garamszegi
1930 palomar point way
suite 103
carlsbad, CA 92008
MDR Report Key22561199
Report Number3010326971-2025-00001
Device Sequence Number11738442
Product Code KWQ
UDI-Device IdentifierB521115002320
UDI-PublicB521115002320
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210325
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115-002-32
Device Catalogue Number115-002-32
Device Lot Number7524-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale